×

zbMATH — the first resource for mathematics

Partial ordering in L-underdeterminate sets. (English) Zbl 0576.06004
The paper introduces a new approach to the consideration of fuzzy relations. Properties of fuzzy relations are defined with respect to a fuzzy equivalence E in the crisp set X considered (the pair (X,E) is called an underdeterminate set). In particular, fuzzy partial order in (X,E) is considered and the existence of a linear extension in (X,E) is proved (a generalization of the Szpilrain theorem).
Reviewer: J.Drewniak

MSC:
06A06 Partial orders, general
08A30 Subalgebras, congruence relations
08A02 Relational systems, laws of composition
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birkhoff, G., Lattice theory, (), New York · Zbl 0126.03801
[2] Cerruti, U.; Höhle, U., Categorial foundations of probabilistic microgeometry, (), Linz (Aǔstria)
[3] Fuchs, L., Partially ordered algebraic systems, (1963), Pergamon Oxford · Zbl 0137.02001
[4] Menger, K., Probabilistic theories of relations, (), 178-180 · Zbl 0042.37103
[5] Menger, K., Probabilistic geometry, (), 226-229 · Zbl 0042.37201
[6] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), North Holland · Zbl 0546.60010
[7] Scott, D.S., A proof of the independence of the continuum hypothesis, Math. systems theory, 1, 89-111, (1967) · Zbl 0149.25302
[8] Szpilrajn, Sur l’extension de l’ordre partiel, Fund. math., 16, 386-389, (1930) · JFM 56.0843.02
[9] Zadeh, L.A., Similarity relations and fuzzy orderings, Inform. sci., 3, 177-200, (1971) · Zbl 0218.02058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.